# SDR CALA9900184

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163571
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRAILING EDGE O/B AFT FLAP UPPER SURFACE DELAMINATED.  THE LT O/B AFT FLAP WAS REMOVED AND REPLACED IAW MM 27-51-12.
